# SDR DALA2018052503671

- Difficulty date: May 20, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 47,239 hours, 24,700 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON LOWER FITTING AROUND THE FASTENER OF CONNECTING PLATE ON FWD HINGE ON RT MAIN LANDING GEAR, REPLACED LOWER FWD FITTING AND FASTENER LOCATED AT FWD POSITION HINGE OF R/H MAIN LANDING GEAR DOOR AS PER SRM 51-72-11 AND DRAWING D53370720.
